Jñānābha‎, Vol. 50 (1) (2020), 179-188

HYPERGEOMETRIC REPRESENTATIONS OF SOME MATHEMATICAL FUNCTIONS VIA MACLAURIN SERIES

By

M. I. Qureshi, Shakir Hussain Malik* and Tafaz ul Rahman Shah
Department of Applied Sciences and Humanities
Faculty of Engineering and Technology
Jamia Millia Islamia (A Central University), New Delhi -110025, India.
Email:miqureshi delhi@yahoo.co.in, *malikshakir774@gmail.com, tafazuldiv@gmail.com
(Received : May 27, 2020 ; Revised: June 07, 2020)

Abstract

In this paper, by using Maclaurin series of given mathematical function and expressing the coefficient of the general term of corresponding Maclaurin series in the form of Pochhammer symbols, we obtain the hypergeometric forms of following functions:



2010 Mathematics Subject Classifications: 33Cxx, 34A35, 41A58, 33B10.
Keywords and phrases: Hypergeometric functions, Leibnitz theorem, Maclaurin series, Pochhammer symbol.